# SDR ZZDA5311297

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR BEAM AT FASTENER HOLE AT STA 986.5.  FABRICATED DOUBLER FROM 7075 T6 .071 INCH, 11 INCHES BY 2.5 INCHES.  FABRICATED DOUBLER FROM 7075 T6 .090 INCH, 9.25 INCHES BY 2.5 INCHES IAW B737 SRM 53-10-9.  INSTALLED DOUBLER IAW B737 SRM'S 53-10-9 AND 51-30-2.  (X)
